Hi, I have now been on Prostrap for 6 days. Never been on it before. Had the injection, seemed reasonably ok for three days, didn't notice much except that I had a calm feeling and slept very well, solid in fact, for three nights. Then on Friday morning started taking Livial tablets. Have felt increasingly awful since, no energy at all, slightly irritable, light headed at time and pelvic pain (which lasted for about 2 hours and then went) and not sleeping properly. How long will I feel like this? Should I persevere and if so, how long should I give it to work. I thought HRT was supposed to make you feel energetic and full of life. I am walking around like a zombie and everything seems to be an effort. I also haven't been to work since I had the injection last Tuesday. I cant go to work feeling like this. Am I expecting too much too soon?
I look forward to hearing from anyone with some advice on this.